# SDR SWIA2018073144925

- Difficulty date: June 9, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 40,577 hours, 34,878 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON ALONG UPPER LEADING EDGE IS CHAFED. (C-CHECK) RO: 07/28/2018 REMOVED AND REPLACED R/H AILERON UPPER LEADING EDGE IAW REO.
